Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can I take viagra along with Hydrochlorothiazide , Lisinopril and Simvastatin?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5265 Questions
Question
I am taking Hydrochlorothiazide (25mg), Lisinopril (10mg) and Simvastatin (20mg) for high blood pressure and high chlolestorol. Can I use viagra? What dosage is recommended? I am 61 white male, 5'10", 171 lbs and walk 6 miles every day. Thx
Posted Fri, 14 Feb 2014 in General Health
 
 
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: yes, 50mg once per day Detailed Answer: Hi and thank you so much for this query I a so sorry to hear about this erectile dysfunction. Based on your medications for high blood and the reported exercise level, It is safe for you to take Viagra. This is because your heart is healthy enough and there would be no drug reaction using Viagra alongside these other medications. However, I cannot tell if you have any allergy to this or not. If you had any allergy taking this medication in the past, then please do not take it. For most patients, the recommended dose is 50 mg taken, as needed, approximately 1 hour before sexual activity. However, VIAGRA (sildenafil citrate) may be taken anywhere from 4 hours to 0.5 hour before sexual activity. Based on effectiveness and toleration, the dose may be increased to a maximum recommended dose of 100 mg or decreased to 25 mg. The maximum recommended dosing frequency is once per day. Beside taking Viagra, it may be important to check with your doctors and make sure there is no reversible cause of erectile dysfunction like poorly controlled diabetes or hypertension whose better managementt can address the problem once and for all rather than depending on medications all the times to correct this. I hope this answers your query fully. I wish you well. Please feel free to ask for more clarification and information if need be. Thanks for patronizing our services. Dr. Ditah, MD.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor